# SDR IPXA12675605

- Difficulty date: September 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N349UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLE IN FLOOR PANEL 4R.  FABRICATED FLOOR PANEL IAW EO B767-5320-9693H AND REPLACED.
